# SDR 0300906631

- Difficulty date: April 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 74,493 hours, 10,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK A CRACK WAS FOUND IN THE FRAME WEB AT BS 1265.  REPAIRED PER EA 66-193812.
